MathSciNet Relay Station
MathSciNet bibliographic data
MR2776901 33B15 (11J04 11J72 33C45)
Hessami Pilehrood, Kh.; Hessami Pilehrood, T. Rational approximations for the quotient of gamma values. Indag. Math. (N.S.) 20 (2009), no. 4, 583–601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement